I feel like I pushed heavy weights for several hours. My muscles/joints hurt really bad. My stomach hurts if I don't eat something every 2 or 3 hours. Severe hot flashes, my belly looks 3 months pregnant an I feel blown all the time except for when I first wake up. Anybody with the same experience? My doctor mentioned back up therapy, does it really help?
I had similar problems, I took three doses of Lupron. Realize that it puts your body into a 'chemical menopause' and the side effects are that of menopause. Yes, I tried the buy-back therapy of progesterone which helped a little with the hot flashes, but didn't stop them. Muscle aches are also considered a possible side effect.
It depends on the reason for your Lupron - if there is an alternative, consider it as a possibility.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2009 • 1 answer
Updated 22 Mar 2014 • 1 answer
Updated 11 Jun 2015 • 3 answers
Updated 12 Jun 2015 • 1 answer
Updated 24 Mar 2018 • 1 answer